# SDR AALA201705279008

- Difficulty date: May 25, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N114NN
- Make and model: Airbus A321-231
- Aircraft serial: 6046
- Aircraft time: 11,525 hours, 2,324 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT MID CABIN FLIGHT ATTENDANT EMERGENCY FLASHLIGHT IS INOPERATIVE. REPLACED BATTERY AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
